# SDR SWAA2021112331837

- Difficulty date: October 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 222BF (SLEEVE) AT FWD GALLEY AREA (6 EA) ; 2021-486550 / [01] REMOVED AND REPLACED SLEEVE (6EA) ON FLOOR PANEL 222BF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-0 PARAGRAPH 5.S. TOOL USED HOTBONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 11-DEC-21. REFER TO INDIVIDUAL SIGN OFFS BELOW.; [02] TASK COMPLETED.
